# SDR DALA2016081106029

- Difficulty date: August 10, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATWALK LEFT FORWARD FILLER CRACKED.  REPAIRED IAW ER 549064-14, REV O.
